The Michigan Mathematical Journal

Twins of k-free numbers and their exponential sum.

J. Brüdern, A. Perelli, and T. D. Wooley

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 47, Issue 1 (2000), 173-190.

Dates
First available in Project Euclid: 26 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030374676

Digital Object Identifier
doi:10.1307/mmj/1030374676

Mathematical Reviews number (MathSciNet)
MR1755264

Zentralblatt MATH identifier
0987.11061

Subjects
Primary: 11P55: Applications of the Hardy-Littlewood method [See also 11D85]
Secondary: 11L03: Trigonometric and exponential sums, general 11N25: Distribution of integers with specified multiplicative constraints 11P05: Waring's problem and variants

Citation

Brüdern, J.; Perelli, A.; Wooley, T. D. Twins of k -free numbers and their exponential sum. Michigan Math. J. 47 (2000), no. 1, 173--190. doi:10.1307/mmj/1030374676. https://projecteuclid.org/euclid.mmj/1030374676


Export citation